Privileged Regions in Critical Strips of Non-lattice Dirichlet Polynomials

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/38407
Información del item - Informació de l'item - Item information
Title: Privileged Regions in Critical Strips of Non-lattice Dirichlet Polynomials
Authors: Mora, Gaspar | Sepulcre, Juan Matias
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Análisis Matemático
Keywords: Zeros of exponential polynomials | Non-lattice Dirichlet polynomials | Kronecker theorem
Knowledge Area: Análisis Matemático
Issue Date: Aug-2013
Publisher: Birkhäuser
Citation: Complex Analysis and Operator Theory. 2013, 7(4): 1417-1426. doi:10.1007/s11785-012-0248-4
Abstract: This paper shows, by means of Kronecker’s theorem, the existence of infinitely many privileged regions called r -rectangles (rectangles with two semicircles of small radius r ) in the critical strip of each function Ln(z):= 1−∑nk=2kz , n≥2 , containing exactly [Tlogn2π]+1 zeros of Ln(z) , where T is the height of the r -rectangle and [⋅] represents the integer part.
URI: http://hdl.handle.net/10045/38407
ISSN: 1661-8254 (Print) | 1661-8262 (Online)
DOI: 10.1007/s11785-012-0248-4
Language: eng
Type: info:eu-repo/semantics/article
Rights: The final publication is available at Springer via http://dx.doi.org/10.1007/s11785-012-0248-4
Peer Review: si
Publisher version: http://dx.doi.org/10.1007/s11785-012-0248-4
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2013_Mora_Sepulcre_CAOT_final.pdfVersión final (acceso restringido)190,81 kBAdobe PDFOpen    Request a copy
Thumbnail2013_Mora_Sepulcre_CAOT.pdfPreprint (acceso abierto)175,36 kBAdobe PDFOpen Preview


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.